# SDR DALA2025051403726

- Difficulty date: May 8, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 55,500 hours, 38,766 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO CRACK IN LH WING LOWER SPAR CAP, COMPLY WITH PRI 621443-14. CRACKED SPAR CAP REPLACED ON PRI 621443-14 REVS 0 THRU 24. COMPARED PRI 621443-14 REVS 0 THRU 24 WITH ERA 621443-14 REV A. ALL ITEMS MATCH. COMPLIED WITH ERA 621443-14 REV A. ALL RII ITEMS C/W. REF LOG PAGE 0941945 FOR MONITOR. ASSOCIATED ER/A 14-621443 ADDED FOR AC 9518. (LP #6413447)
